About OpenKnowledge@NAU | For NAU Authors

Limit cycles of quadratic systems in the plane

Perko, L. M. (1984) Limit cycles of quadratic systems in the plane. The Rocky Mountain Journal of Mathematics, 14 (3). pp. 619-645. ISSN 0035-7596


Download (44kB) | Preview
Publisher’s or external URL: http://dx.doi.org/10.1216/RMJ-1984-14-3-619
Item Type: Article
Publisher’s Statement: no statement or CC license seen
ID number or DOI: 10.1216/RMJ-1984-14-3-619
Keywords: Known limit cycle; quadratic systems; plane;
Subjects: Q Science > QA Mathematics
Department/Unit: College of Engineering, Forestry, and Natural Science > Mathematics and Statistics
Date Deposited: 28 Mar 2016 21:24
URI: http://openknowledge.nau.edu/id/eprint/1832

Actions (login required)

IR Staff Record View IR Staff Record View


Downloads per month over past year